# SDR 2002F00302

- Difficulty date: November 7, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N350RM
- Make and model: Snias AS350D
- Aircraft serial: 1024
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642042
- Part serial: 012
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 23 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE TRANSMITTER INOPERATIVE.  LOW OIL PRESSURE INDICATION, WILL NOT INDICATE ABOVE 90 PSI.  REPLACED WITH NEW UNIT CORRECTED.  (M)
